# SDR ASOA2014042210382

- Difficulty date: March 24, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,803 hours, 10,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT AVIONIC DOOR CUTOUT FS 364 BL 0.   REMOVED CORROSION IAW SRM 51-21-06.  COMPLIED WITH ECTC REO 690-53-21-623 AND REO 690-53-21-623.
